Withdrawal symptoms?

Discussion in 'Fibromyalgia Main Forum' started by cjr2003, Aug 21, 2005.

  1. cjr2003

    cjr2003 New Member

    Well, I am in my last week of "detox" now, and feel pretty

    rough. For the past 12 days I have had a migraine headache

    everyday. I have had to take twice as much migraine

    medicine to make it go away; have been to the ER and my

    doctor twice to get a shot of demoral. But, everday the

    severe migraine returns. My muscles in my neck,shoulders

    and back are so tight that I can just barely turn my neck,

    and I think the migraines I am getting are the tension

    type. But I don't realllllly know anything for sure. My

    regular dr. who is the one getting me off of my med's

    doesn't know what to do with me, so I am off to see my pain

    management specialist again. Since the very day that I

    stopped taking my Effexor , I have felt this way. I was

    taken off of Effexor in a two week period. I had been

    taking 150mg daily, and went down to 75mg daily for a week,

    and then 37.5 mg for the next week, and then i was off of

    it. My Neurontin detox has taken 5 weeks to go down on. I

    am in my last week with the Neurontin. I have been off of

    the Effexor for almost 2 weeks. My ? - could going off of

    these med's cause these symptoms - they seem like

    withdrawal symptoms of some kind to me. I have been off of

    the pill for 6 weeks now as well. I am fearing that my

    regular dr. has messed me up. I am worried that he took me

    off of the Effexor too rapidly. Help!! Has anyone ever

    gone through withdrawal symptoms? Are mine similar? LOL

    Carla

    P.S. I also have severe insomnia, cold shivvers from time to time, and I am severely constipated.
    [This Message was Edited on 08/21/2005]
  2. fivesue

    fivesue New Member

    and you'll see it's no picnic! Takes some time, and the way you feel is awful. But, it does pass, I hear. I take Effexor and I'm a little scared to change because of that.

    Take care.
    Sue
  3. cjr2003

    cjr2003 New Member

    I hope it has some solutions for me. LOL Carla